Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 86, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2009, 9:55 PM EDT for 6 counties in Indiana. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 9:55 PM EDT (01:55 UTC)
- Expired
- Jun 19, 2009, 10:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Madison County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 35 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:55 PM EDT | TSTM WND DMG | 2 Se Brownsburg, IN | SEVERAL TREES DOWN. |
| Jun 19, 9:58 PM EDT | NON-TSTM WND DMG | Avon, IN | POWER OUTAGES AND 50 MPH WINDS AT 10TH STREET AND SR267. |
| Jun 19, 10:00 PM EDT | TSTM WND DMG | Indianapolis, IN | TREES DOWNED. WEST SIDE OF INDIANAPOLIS AT 21ST. |
| Jun 19, 10:14 PM EDT | TSTM WND DMG | Indianapolis, IN | TREE LIMBS DOWN AT 86TH STREET AND TOWN LINE ROAD. |
| Jun 19, 10:22 PM EDT | TSTM WND GST 65 | Fishers, IN | WIND GUST AT 116TH STREET AND ALLISONVILLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:59 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1460 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIND 200155 SVRIND INC011-057-059-063-095-097-200245- /O.NEW.KIND.SV.W.0086.090620T0155Z-090620T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 955 PM EDT FRI JUN 19 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BOONE COUNTY IN CENTRAL INDIANA... HAMILTON COUNTY IN CENTRAL INDIANA... WESTERN HANCOCK COUNTY IN CENTRAL INDIANA... NORTHERN HENDRICKS COUNTY IN CENTRAL INDIANA... SOUTHWESTERN MADISON COUNTY IN CENTRAL INDIANA... MARION COUNTY IN CENTRAL INDIANA... THIS INCLUDES THE CITY OF INDIANAPOLIS... * UNTIL 1045 PM EDT * AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ULEN TO DANVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF FRANKFORT TO 22 MILES WEST OF INDIANAPOLIS...AND MOVING EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... PITTSBORO AROUND 1000 PM EDT... AVON AROUND 1005 PM EDT... SHERIDAN AROUND 1010 PM EDT... WILLIAMS CREEK AROUND 1015 PM EDT... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 106 AND 147. THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 19. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 72 AND 101. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 53 AND 97. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4017 8571 3970 8586 3971 8670 4018 8652 TIME...MOT...LOC 0155Z 274DEG 42KT 4013 8642 3979 8654 $$ CP
3 follow-up statements
000 WWUS53 KIND 200217 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1017 PM EDT FRI JUN 19 2009 INC011-057-059-063-095-097-200245- /O.CON.KIND.SV.W.0086.000000T0000Z-090620T0245Z/ BOONE-HAMILTON-HANCOCK-HENDRICKS-MADISON-MARION- 1017 PM EDT FRI JUN 19 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR NORTHEASTERN HENDRICKS...MARION...WESTERN HANCOCK...EASTERN BOONE...HAMILTON AND SOUTHWESTERN MADISON COUNTIES... AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MORSE RESERVOIR TO SPEEDWAY...OR ALONG A LINE EXTENDING FROM 22 MILES WEST OF ANDERSON TO INDIANAPOLIS... MOVING EAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... WARREN PARK AROUND 1025 PM EDT... GEIST RESERVOIR AROUND 1030 PM EDT... LAPEL AROUND 1035 PM EDT... RIVER FOREST AROUND 1040 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGING WINDS UP TO 70 MPH WERE REPORTED IN AVON AND VARIOUS SPOTS IN INDIANAPOLIS WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS && LAT...LON 3971 8643 4018 8632 4017 8571 3970 8586 TIME...MOT...LOC 0216Z 274DEG 42KT 4011 8610 3977 8623 $$ CP
000 WWUS53 KIND 200225 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1025 PM EDT FRI JUN 19 2009 INC011-063-200234- /O.CAN.KIND.SV.W.0086.000000T0000Z-090620T0245Z/ BOONE-HENDRICKS- 1025 PM EDT FRI JUN 19 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS AND EASTERN BOONE COUNTIES IS CANCELLED... LAT...LON 3971 8626 4018 8615 4017 8571 3970 8586 TIME...MOT...LOC 0224Z 274DEG 42KT 4010 8597 3976 8611 $$ INC057-059-095-097-200245- /O.CON.KIND.SV.W.0086.000000T0000Z-090620T0245Z/ HAMILTON-HANCOCK-MADISON-MARION- 1025 PM EDT FRI JUN 19 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR MARION...WESTERN HANCOCK...HAMILTON AND SOUTHWESTERN MADISON COUNTIES... AT 1020 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CICERO TO MONUMENT CIRCLE...OR ALONG A LINE EXTENDING FROM 18 MILES WEST OF ANDERSON TO INDIANAPOLIS...MOVING EAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... GEIST RESERVOIR AROUND 1030 PM EDT... LAPEL AROUND 1035 PM EDT... EDGEWOOD AROUND 1040 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGING WINDS UP TO 70 MPH WERE REPORTED IN AVON...INDIANAPOLIS...AND FISHERS WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS && LAT...LON 3971 8626 4018 8615 4017 8571 3970 8586 TIME...MOT...LOC 0224Z 274DEG 42KT 4010 8597 3976 8611 $$ CP
000 WWUS53 KIND 200237 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1037 PM EDT FRI JUN 19 2009 INC059-097-200247- /O.CAN.KIND.SV.W.0086.000000T0000Z-090620T0245Z/ HANCOCK-MARION- 1037 PM EDT FRI JUN 19 2009 ...THE SEVERE THUNDERSTORM WARNING FOR MARION AND WESTERN HANCOCK COUNTIES IS CANCELLED... LAT...LON 3997 8589 4017 8589 4017 8571 3995 8578 TIME...MOT...LOC 0237Z 274DEG 42KT 4008 8577 3975 8591 $$ INC057-095-200245- /O.CON.KIND.SV.W.0086.000000T0000Z-090620T0245Z/ HAMILTON-MADISON- 1037 PM EDT FRI JUN 19 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR EAST CENTRAL HAMILTON AND SOUTHWESTERN MADISON COUNTIES... AT 1036 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EDGEWOOD TO 16 MILES SOUTHWEST OF INGALLS...OR ALONG A LINE EXTENDING FROM ANDERSON TO 12 MILES EAST OF INDIANAPOLIS...MOVING EAST AT 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS && LAT...LON 3997 8589 4017 8589 4017 8571 3995 8578 TIME...MOT...LOC 0237Z 274DEG 42KT 4008 8577 3975 8591 $$ CP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:20 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 19, 6:20 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 620 PM EDT FRI JUN 19 2009 .AVIATION...DISCUSSION FOR 0Z. MAIN ISSUE IS TIMING OF TSRA AT THE SITES. FIRST ROUND SHUD AFFECT KLAF BETWEEN 0 AND 1Z BASED ON TIMING OF STORMS IN IL. FURTHER DEVELOPMENT IN IL IS POINTING TOWARDS MORE SIGNIFICANT COVERAGE ESPECIALLY ACRS THE NORTHERN SITES. TIME HTS ARE SHOWING BEST LIFT OVR KIND AT 6Z IN BOTH GFS AND NAM BUT NEITHER MODEL APPEARS TO HAVE A GOOD HANDLE ON CURRENT SITUATION. CCFP SHOWS LIKELY THUNDER ACRS KIND AND KLAF AND PERHAPS KHUF BY 3Z. THIS MATCHES BEST WITH UPSTREAM CONDS...ALTHOUGH HAVE SOME CONCERNS BASED ON CURRENT MOVEMENT THAT STORMS COULD EVEN STAY NORTH OF KIND AND KHUF. WL ATTEMPT TO NAIL DOWN GREATEST THREAT FOR EACH SITE FOR A FEW HOURS...ALTHOUGH EACH COULD GO A BIT LONGER. STILL LOTS OF MOISTURE AROUND SO EXPECT A DROP TO MVFR VSBYS AFTER STORMS MOVE OUT...AROUND 7-9Z OR SO. THIS WL MIX OUT AFTER SUNRISE. && .PREV DISCUSSION... MAIN CHALLENGE TO THE FCST WL BE TIMING/CVRG OF TRWS TNGT/EARLY SATURDAY ALONG WITH SEVERE POTENTIAL. COMPLEX WEATHER PATTERN THIS TIME AROUND. FIRST OF ALL...THERE WAS A BROAD AREA OF UPR LVL HIGH PRES ACRS THE GULF STATES WITH A DEEP MOISTURE BELT ON ITS NRN PERIPHERY EXTENDING FM TX ACRS THE PLAINS...UPR MIDWEST...OH VLY AND APLCHNS. UPSTREAM...AN UPR TROF WAS MAKING GOOD EWD PROGRESS ACRS THE THE NRN PLAINS. AT THE SFC...A WARM FNT EXTENDED SE ACRS THE SRN GT LKS AND UPR OH VLY...WHILE A CD FNT STRETCHED SE FM LOW PRES ACRS NRN MN THROUGH CNTRL IA AND NCNTRL KS. RADAR WAS SHOWING STORMS WERE ONGOING INVOF THE AFOREMENTIONED WARM FNT AND ALSO ALONG A CONVECTIVE OUTFLOW BOUNDARY ACRS ECNTRL IL THAT HAS PROMPTED A TORNADO WATCH FOR OUR NRN COUNTIES. FINALLY...ANOTHER OUTFLOW BOUNDARY EXTENDED FM AROUND CINCINNATI NW TO THE ECNTRL IL BOUNDARY. THE ATMS WAS EXTREMELY UNSTABLE WITH LAPS SBCAPES IN EXCESS OF 3000 J/KG. HOWEVER...WIDESPREAD STORMS WERE HAVING A HARD TIME DEVELOPING ALONG THE CNTRL IN BOUNDARY DUE TO A STG 700 MB CAP (12 DEGREES CELSIUS)IN PLACE. MODELS WERE FAR APART FM EACH OTHER AND WHAT WAS ACTUALLY GOING ON REGARDING QPF EXCEPT FOR THE NEW KID IN TOWN...THE HIGH RESOLUTION RAPID REFRESH WHICH WAS DOING A VERY NICE JOB IN INITIALIZING ITS REFLECTIVITY FIELDS. SHORT TERM REFLECTIVITY PROGS WERE VERIFYING WELL ALSO. SO REGARDING SHORT TERM...WL RELY PARTIALLY ITS FCST. OTHERWISE...MODELS MOVE THE PLAINS S/W ACRS THE GT LKS LATE TNGT. WIND FIELDS ALOFT WL INCRS IN ASSOCIATION WITH THE S/W WHICH WL LEAD TO AN INCRSG SHEAR PROFILE THIS EVE AND OVERNGT. ALSO...THE CD FNT IS EXPECTED TO MOV INTO THE NWRN HALF OF CNTRL INDIANA BY 12Z SUN. SO...WITH INCRSG DEEP LIFT WITH S/W AND CD FNT APRCHG AND EXTREME INSTABILITY...TRWS WL BECOME WIDESPREAD THIS EVE AND TNGT ESP ACRS NRN PARTS OF THE FA IN CLOSER PROXIMITY TO DEEPER MOISTURE. RAPID REFRESH WAS BRINGING WIDESPREAD STORMS TO CNTRL IN AROUND 00Z THIS EVE WHICH LOOKS REASONABLE. PRIOR TO THAT...WE COULD SEE ADDITIONAL STORMS FIRE NEAR THE OUTFLOW BOUNDARY WHICH THE RAPID REFRESH IS HINTING AT OR SEE SOME OF THE IL STORMS DROP SE ALONG THE INSTABLITY GRADIENT ACRS OUR NRN FA...BUT WITH CAP EXPECT ACTIVITY TO BE MORE SCATTERED OR ISOLD. AT ANY RATE...WL GO WITH LIKELY POPS ACRS THE ENTIRE FA TNGT AND CHC POPS SATURDAY MRNG SE WITH SLGT CHC POPS NW BEHIND THE FNT. +40 KT 1000-500MB SHEAR AND EXTREME INSTABILITY WOULD SUPPORT BOW ECHOES AND SUPERCELLS...ALTHOUGH LCLS AND LFCS GREATER THAN 3K FT WOULD SUGGEST SMALL TORNADO CHANCE...BUT WL HAVE TO KEEP AN EYE ON ANY STORM THAT INTERACTS WITH A BOUNDARY. FRZG LVLS NEAR 16K FT WOULD ALSO SUGGEST LG HAIL WL PROBABLY NOT BE THAT WIDESPREAD. AT ANY RATE...MODERATE RISK ESPECIALLY FOR DAMAGING WINDS LOOKS ON TRACK. ALTHOUGH...THERE WL CERTAINLY BE SOME HEAVY RAIN WITH PRECIP H20 VALUES AT AROUND 2.25 INCHES... BUT SPEED OF SYS SHOULD PRECLUDE FLOOD WATCH INSTEAD WL JUST MENTION HEAVY RAIN. WL HAVE TO KEEP AN EYE ON OUR WCNTRL AND SRN COUNTIES...HOWEVER...WHERE 3 HR FFG IS AROUND 1.5 INCHES. WL KEEP HEAT ADVISORY GOING SO WITH 100 HEAT INDICES ON TRACK. NOT READY TO BUY INTO THE GFS AND ITS QPF LATE THIS WEEKEND...WL KEEP REMAINDER OF THE WEEKEND AND ENTIRE EXTENDED DRY WITH THE FA PREDOMINATELY UNDER THE INFLUENCE OF HIGH PRES. MOS TEMPS ARE VERY CLOSE AND APPEAR REASONABLE BASED ON EXPECTED CLOUD COVER...LOW LVL MOISTURE AND LOW LVL THERMAL PROGS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...CP PUBLIC...MK
Hazardous weather outlook, Jun 19, 7:34 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 734 PM EDT FRI JUN 19 2009 INZ021-028>031-035>049-051>057-060>065-067>072-202345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 734 PM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL IMPACT THE AREA TONIGHT. SEVERE THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS CENTRAL INDIANA PRODUCING DAMAGING WINDS...LARGE HAIL ALONG WITH A RISK FOR TORNADOES TONIGHT. THE GREATEST RISK FOR SEVERE WEATHER WILL OCCUR THROUGH 3 AM EDT OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY ONCE AGAIN. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED TONIGHT && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 8:16 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM FUNNEL CLOUD PERRYSVILLE 40.05N 87.44W
06/19/2009 VERMILLION IN BROADCAST MEDIA
&&
ABROOKSLocal storm report, Jun 19, 9:11 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND GST 1 NNW CLINTON 39.67N 87.41W
06/19/2009 E50 MPH VERMILLION IN AMATEUR RADIO
0902 PM TSTM WND DMG 1 N CLINTON 39.68N 87.40W
06/19/2009 VERMILLION IN AMATEUR RADIO
0910 PM TSTM WND GST TERRE HAUTE 39.47N 87.38W
06/19/2009 E60 MPH VIGO IN AMATEUR RADIO
AT SKY KING AIRPORT NORTH SIDE OF TERRE HAUTE.
&&
DTUCEKLocal storm report, Jun 19, 9:28 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD DANA 39.81N 87.49W
06/19/2009 VERMILLION IN TRAINED SPOTTER
WATER OVER STATE ROAD 71 THROUGH DANA. WATER OVER ONE
FOOT DEEP IN SPOTS.
&&
ABROOKSLocal storm report, Jun 19, 9:29 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
929 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG DANA 39.81N 87.49W
06/19/2009 VERMILLION IN TRAINED SPOTTER
TREE LIMBS DOWN.
&&
ABROOKSLocal storm report, Jun 19, 9:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
941 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 3 NE GESSIE 40.11N 87.46W
06/19/2009 VERMILLION IN LAW ENFORCEMENT
CONSTRUCTION SIGNS BLOWN OVER NEAR STATE ROAD 63 AND
INTERSTATE 74.
&&
ABROOKSLocal storm report, Jun 19, 9:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
943 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST REELSVILLE 39.55N 86.96W
06/19/2009 E70 MPH PUTNAM IN TRAINED SPOTTER
&&
ABROOKSThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:13 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery | 32 min |
| Jun 19, 8:22 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 53 min |
| Jun 19, 8:43 PM EDT | Tornado Warning | IND | Fountain | 32 min |
| Jun 19, 8:50 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 55 min |
| Jun 19, 8:54 PM EDT | Tornado Warning | IND | Fountain | 36 min |
| Jun 19, 9:00 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 45 min |
| Jun 19, 9:06 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Putnam | 24 min |
| Jun 19, 9:28 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more | 47 min |
| Jun 19, 9:32 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 28 min |
| Jun 19, 10:07 PM EDT | Severe Thunderstorm Warning | IND | Brown, Hendricks, Johnson, Marion, Morgan, Owen | 38 min |
| Jun 19, 10:35 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 25 min |
| Jun 19, 11:16 PM EDT | Areal Flood Warning | IND | Fountain, Parke, Vermillion | 119 min |
| Jun 19, 11:21 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam | 24 min |
| Jun 19, 11:44 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 31 min |
| Jun 20, 12:02 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 21 min |
| Jun 20, 1:17 AM EDT | Severe Thunderstorm Warning | IND | Greene, Knox, Sullivan | 43 min |
| Jun 20, 2:25 AM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Sullivan | 3 hr |
| Jun 20, 3:03 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 12 min |
| Jun 20, 12:13 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 22 hr |
| Jun 20, 12:13 PM EDT | River Flood Warning | IND | Sullivan, Vigo | 22 hr |
| Jun 20, 12:13 PM EDT | River Flood Warning | IND | Knox, Sullivan | 62 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.